# SDR RJEF20221020001

- Difficulty date: October 12, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N769AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8170
- Aircraft time: 11,682 hours, 3,657 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pipe
- Condition: Broken
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: IN FLIGHT HYD Y RSVR LO LVL.
ACTION TAKEN: ON ENG 2 WERE FOUND PIPES (2) AND (3) WITH LEAKS THEREFORE FUE IN FLIGHT HYD RSVR PIPES (2) AND (3) REPLACED IN ACCORDANCE WITH AMM 29-13-49-000-812-A REV 61 AND AMM 29-13-49-400-812-A REV 61. TORQUE APPLIED COUPLING 800LBFIN. PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH AMM 29-13-00-710-002-A TEST OK NO FOUND LEAKS.
DISCREPANCY: LANDING WEIGHT BELOW MLW PERFORMED. GW INDICATION ON ECAM 67,300 KGS BEFORE LANDING.
ACTION TAKEN: AS RESULT OF DMU LECTURE MAX VALUE OF NORMAL ACCELERATION WAS 1.23438G AND IN ACCORDANCE WITH AMM 05-51-11-200-004-B REV 61 NO HARD LANDING OR HARD OVERWEIGHT LANDING AS RESULT.
